# SDR AWXA0000101

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 747 RT STR 10 FRAME TO STR TIE CLIP IS CRACKED.  REMOVED AND REPLACED STR TIE CLIP IAW EO 53-12-01.
